RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2015, Volume 15, Issue 3, Pages 61–68 (Mi vngu376)  

Change of variables operators in weighted Sobolev spaces on Carnot groups

N. A. Evseev

Novosibirsk State University

Abstract: We study mappings inducing a bounded composition operator on weighted Sobolev spaces on Carnot groups. An analytical description of these mappings is given in terms of integrability of weighted distortion function. For the special cases we prove that mapping which generates a bounded composition operator is partially absolutely continuous on almost all horizontal lines.

Keywords: composition operators, weighted Sobolev spaces on Carnot groups.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00768
Ministry of Education and Science of the Russian Federation НШ-2263.2014.1


DOI: https://doi.org/10.17377/PAM.2015.15.305

Full text: PDF file (236 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2017, 221:6, 826–832

Document Type: Article
UDC: 517.518.23
Received: 10.09.2015

Citation: N. A. Evseev, “Change of variables operators in weighted Sobolev spaces on Carnot groups”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 15:3 (2015), 61–68; J. Math. Sci., 221:6 (2017), 826–832

Citation in format AMSBIB
\Bibitem{Evs15}
\by N.~A.~Evseev
\paper Change of variables operators in weighted Sobolev spaces on Carnot groups
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2015
\vol 15
\issue 3
\pages 61--68
\mathnet{http://mi.mathnet.ru/vngu376}
\crossref{https://doi.org/10.17377/PAM.2015.15.305}
\transl
\jour J. Math. Sci.
\yr 2017
\vol 221
\issue 6
\pages 826--832
\crossref{https://doi.org/10.1007/s10958-017-3270-2}


Linking options:
  • http://mi.mathnet.ru/eng/vngu376
  • http://mi.mathnet.ru/eng/vngu/v15/i3/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:77
    Full text:7
    References:31
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018